# SDR KO0R201601260039

- Difficulty date: January 26, 2016
- Submitted: January 26, 2016
- Operation: General aviation
- Filed by: Kalitta Air, LLC, repair station KO0R718X
- Aircraft: N513SN
- Make and model: Doug MD-11F
- Aircraft serial: 48513
- Aircraft time: 78,286 hours, 12,241 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1281
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CENTER SKIN HAS CORROSION AT WING TANK STR 8, BS 1281.0, LBL 103.5 AND 110.5.
